Metrics

From
Analysis on Uniform [N, p, q] Summability of Fourier Series and Its Conjugate Series by Suresh Kumar Sahani American Journal of Mathematical Analysis. 2020, 8(1), 9-13 doi:10.12691/ajma-8-1-2
Views
1785
Html 1557
Abstract 228
16 June 2020 (publication date) through 06 December 2021 *
21.62 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1141
PDF386
Epub407
XML261
PPT0
Figures41
Tables46
Export: 1343
RIS362
BibTex590
Endnote391
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com